Is Beechams Flu Plus Cold and Flu Caplets 16s Oat Free?

Yes! We believe this product is oat free as there are no oat ingredients listed on the label.
Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Check Beechams Flu Plus Cold and Flu Caplets 16s against your own diets in the app.

Where to buy

Beechams Flu Plus Cold and Flu Caplets 16s is available at 2 retailers

OcadoBest Way Wholesale

About this product

Unknown · Piece

Flavor
Neutral
Texture
HardSmooth
Commonly used for
On The Go